# SDR DALA2016112008946

- Difficulty date: November 18, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 41,753 hours, 28,843 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND RIVET HEAD IN FUSELAGE SKIN AT L14 LT STA 1076 ABOVE NR 1 ENGINE PYLON, LOCATION MARKED. REPAIRED SKIN AT L14 LT STA 1076 IAW ER/A 551822-14 REV O.
